# SDR 6CBA2021102081208

- Difficulty date: October 18, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N391AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1391
- Aircraft time: 8,194 hours, 7,586 cycles
- Engine: Pwc PT6A67P
- Engine time: 8,029 hours, 7,432 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 9751210012
- Condition: Faulty
- Location: Engine Compart
- Part time: 8,194 hours, 7,586 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT FROM KILG TO KBGR, THE FLIGHT CREW REPORTED " AMBER FIRE DETECTOR CAS IN FLIGHT, DID NOT CLEAR". THEY DECLARED AN EMERGENCY AND DIVERTED TO KBDL LANDING SAFELY WITHOUT INCIDENT. NO ACTUAL FIRE WAS OBSERVED. CONTRACT MAINTENANCE WAS CALLED TO THE AIRCRAFT. THEY DISCOVERED THE ENGINE FIRE WIRE WAS FAULTY, IT WAS REMOVED AND REPLACED IAW AMM 12-B-26-10-01-00A-920A-A, OPS CHECK GOOD NO DEFECTS FOUND.
